# SDR DALA2025121009034

- Difficulty date: December 4, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N313DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55175
- Aircraft time: 9,458 hours, 4,105 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Gear
- Condition: Damaged
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT  WING SLAT TRACK #4 RACK TOOTH #1(AFT) HAS EVIDENCE OF CORROSION WITH PREVIOUS REWORK REF 620530-14AD REV B. LIAISON ENGINEERING WILL BE REQUIRED BEFORE FURTHER FLIGHT. C/W ERA 620530-14AD REV SECTION VI AND PRI 620530-14AD REV O MATCHES. (LP# 1335109)
